# SDR 95FDEA00843

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT BS 1070 STR 27L.  REMOVED AND REPLACED FRAME AT BS 1070 STR 24-27L AND TREATED IAW FEDEX SRM 51-40-03, FEDEX MM 51-20-31 AND 51-20-21.
